# SDR SWAA2022032176955

- Difficulty date: February 4, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Debonded
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE L/H WHEEL WELL VAPOR BARRIER LBL 35' AND 9' FROM BOTTOM PREVIOUS REPAIR SEALANT DISBONDING / [01] PREPARED DAMAGEAREA FOR DRY-OUT AT VAPOR BARRIER B737-700 51-70-2R-0;[02] VERIFIED STEP #1.;[03] PERFORMED DRY OUT ON L/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10;[04] CORRECTING REF ON STEP 1: PREPARED DAMAGE AREA FOR DRY-OUT AT VAPOR BARRIER PER REF B737-700 SRM 51-70-04-2R-0;[05] VERIFIED 2-3. OK TO INSTALL REPAIR.;[06] VERIFIED STEP #4.;[07] REPAIRED CRACK DAMAGE SIZE 15' ON L/H VAPOR BARRIER LBL. 35' AS PER B737-700 SRM 51-70-04-2R-10 MATERIALS USED PO# 1746221 AND PO# 1690463;[08] VERIFIED STEP #7; CRACKED REPAIRED.;[09] RESTORED FINISHED ON REPAIR AREA PER REF B737 AMM 51-21-73-370-803;[10] REPAIRED CRACK DAMAGE SIZE 15' ON L/H VAPOR BARRIER LBL. 35' AS PER B737-700 SRM 51-70-04-2R-10;[11] STEP #8 CHANGE TO (RII) VERIFIED STEP #7; CRACKED REPAIRED.;[12] NOTE: (RII) FINAL INSPECTION; VERIFIED STEPS #9 AND #10.
